# SDR REXA2018101600961

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 25,749 hours, 16,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2LA00695400
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS CHECK OF ALL EMERGENCY EXTERIOR AND CABIN LIGHTS FAILED. LIGHTS DIMMED AND DIED WITHIN 1 MIN OF OPERATION. FOUND RIGHT AFT OVERWING LIGHT INOP, RELAMPED AND REPLACED CRACKED LENS IAW AMM 33-51-15. PERFORMED OPERATIONAL TEST OF EXTERNAL EMERGENCY LIGHTS IAW AMM 33-51-15. TESTS NORMAL. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00. TESTS NORMAL.
